# SDR CALA2018122002620

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 56,004 hours, 24,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SURFACE, FOUND FLUID ENTRAPMENT AT 18.5 INCHES FROM I/B EDGE AND 6.25 INCHES FROM TRAILING EDGE. DEFECT IS 4.75"X4" IN SIZE AD RELATED TASK 2017-22-03 PER HAECO LCQ NR 9292259 GENERAT ED BY V916887 A3NB-55-4-6016 UPON EVALUATION OF LEFT ELEVATOR UPPER SKIN 18.5 IN FROM I/B 6.25 IN FROM T/E ZONE 3 DUE TO CLOSE DISTANCE JOINED 3 EA REPAIRS INTO 1 STRUCTURAL REPAIR NR 22258/9292258 & 22260/ 9292260 TOTAL SIZEE 28.5 IN. APPLIED STRUCTURAL REPAIR IAW A320 SRM 55-21-11-300-010 CATEGORY A REPAIR AT HAECO LCQ ON HANGAR NR V061744 9292259 BY MECH V080675 SUPERVISOR V061767 RII INSP C/W BY LC-23
